# SDR UALA2009110903469

- Difficulty date: November 8, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,759 hours, 11,785 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 290
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EDP HYD OVHT LIGHT ILLUMINATED EICAS MSG (L,R) PRIM HYD OVHT DISPLAYED.  PUMP WAS DEACTIVATED.  POS 2 (01=L,02=R).  CREW COMMENTS: R PRIM HYD PUMP OVHT SHUT OFF PUMP OVHT CAUTION EXTINGUISHED AFTER 12MIN 20SEC.  SUPPLEMENTAL DATA UPDATE, FOUND NR 2 ENGINE (EDP) LEAKING HYD FLUID.  REPLACED (EDP).  OPS CHECKED RT HYD QUANTITY AND PRESSURE.  OPS CHECKED GOOD AFTER ENG PUMP WAS REPLACED.  REPLACED CASE DRAIN AND PRESSURE AND RETURN FILTERS, OPS GOOD.
